An Improvement on Plessner' s Theorem.

Frederick Bagemihl

Mathematische Zeitschrift (1969)

  • Volume: 110, page 177-179
  • ISSN: 0025-5874; 1432-1823

How to cite


Bagemihl, Frederick. "An Improvement on Plessner' s Theorem.." Mathematische Zeitschrift 110 (1969): 177-179. <>.

author = {Bagemihl, Frederick},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {177-179},
title = {An Improvement on Plessner' s Theorem.},
url = {},
volume = {110},
year = {1969},

AU - Bagemihl, Frederick
TI - An Improvement on Plessner' s Theorem.
JO - Mathematische Zeitschrift
PY - 1969
VL - 110
SP - 177
EP - 179
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.